# SDR YENA201701070023

- Difficulty date: January 7, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N949JT
- Make and model: Airbus A321-231
- Aircraft serial: 6575
- Aircraft time: 6,735 hours, 2,207 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPC11000
- Part serial: 77002
- Condition: Faulted
- Location: Aft Cargo Bay
- Part time: 6,746 hours, 2,210 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO SMOKE LIGHT ILLUMINATED FOR THE AFT CARGO.  OVERHEAD REMAINED ILLUMINATED MOST OF FLIGHT AS WELL AS SMOKE AFT CARGO ECAM.  IDENTIFIED AFT CARGO SMOKE DETECTOR 6WH FAULTED.  R & R THE SMOKE DETECTOR.
